Q. I have sour burps and motions. Please help.

Answered by Dr. Parth R Goswami and medically reviewed by Dr. Nithila A

 

New
Do you have a question on Diarrhea or Pantoprazole? We have medical experts to help you right away. Ask a Doctor Now »
 
 

Dr. Parth R Goswami
M.B.B.S., M.D
Hematology, Pathology

Hello,

Welcome to the icliniq.com.

Kindly answer the following questions to guide you further.

1. Do you have a fever, abdominal pain, nausea complaint?

2. What is the frequency of your motion?

3. Is there any blood in stool?

4. What is the duration of your symptoms?

5. Have you taken any treatment so far?

You can revert with answers. Meanwhile, you can be prescribed antacid like Pantoprazole and Dimethicone (Polydimethylsiloxane) containing acid MPS syrup. I hope this will help you.

 

Thank you doctor,

I have no fever, no pain. I am in intermittent fasting, no blood in stools. Frequency in motion is two hours.

 

Dr. Parth R Goswami
M.B.B.S., M.D
Hematology, Pathology

Hello,

Welcome back to icliniq.com.

  1. What is the consistency of stool? Watery or semisolid?
  2. Since how long you have this complaint?
  3. Have you taken any outside food in the last three days?
 

Thank you doctor,

It is watery in consistency. I have this complaint about the past 24 hours, and I have not taken any outside food.

 

Dr. Parth R Goswami
M.B.B.S., M.D
Hematology, Pathology

Hello,

Welcome back to icliniq.com.

What is your age?

 

Thank you doctor,

I am a 38-year-old male.

 

Dr. Parth R Goswami
M.B.B.S., M.D
Hematology, Pathology

Hello,

Welcome back to icliniq.com.

It seems to be a noninfective functional bowel problem. I suggest you maintain hydration with lots of water for the next few days.

  1. Take Vital Z or ORS (oral rehydration solution) powder with water frequently.
  2. Avoid the intake of excess spicy foods.
  3. Take Sporolac like a probiotic tablet as well.
  4. Take more fruit juice.
  5. Semisolid and Bland diet can be taken more.
  6. Avoid fasting until you recover.

If in next one or two days diarrhea not improving than stool routine micro examination, occult blood test, CBC (complete blood count) and stool culture should be done for further work up. I hope I have answered your question.

 

Thank you doctor,

Ok doctor, thank you for the help.

 

Dr. Parth R Goswami
M.B.B.S., M.D
Hematology, Pathology

Hello,

Welcome back to icliniq.com.

You are always welcome.

 
 
Ask your health query to a doctor online?
 
Ask a Doctor Online »
* guaranteed answer within 4 hours.

Related Questions & Answers


Antibiotic-Associated Diarrhea (AAD)
Article Overview: Antibiotics cause diarrhea due to infection by antibiotic-resistant pathogens such as Staphylococcus aureus, Clostridium difficile, Candida albicans, Salmonella, Clostridium perfringens type A, Klebsiella oxytoca, etc. CDAD (Clostridium difficile-associated disease) is responsible for 15 to 25 % of cases of AAD.  Read Article »
Dr. Geethu Thomas
Medical Gastroenterologist

The consequences of long-term antibiotic administration are diarrhea, antibiotic resistance, impaired immunity, increased cost of treatment, organ failures and deaths and reduction in beneficial phytoestrogens. Antibiotic-associated diarrhea (AAD) is unexplained diarrhea associated with the use of ...  Read Article »
 
Is Pantoprazole allergy something to be concerned about?
Query: Hello doctor, I had indigestion problems last month and I was given a Pan 40 injection in a 24/7 hospital in my locality. The moment I was given the injection, my body developed rashes, redness, and itching. My doctor immediately gave Avil injection after which rashes and redness subsided. Two days...  Read Full »
Dr. Salah Saad Shoman
Internal Medicine Physician

Answer: Hello, Welcome to icliniq.com. I have gone through your question and I understand your concerns but yes Pantoprazole allergy is a permanent condition that you will need to report to any doctor you visit before prescribing medications. Also, this allergy is nothing to worry about as long as you av...  Read Full »
 
Taking Pantoprazole for GERD. Is any drug interactions between Pantoprazole and Voltaren?
Query: Hello doctor, I am on 40 mg Pantoprazole twice a day for GERD. I just took 50 mg Voltaren for a bad back and I am worried sick. I checked online and it said no drug interactions. I have not yet taken my nightly dose of Pantoprazole, should I not take it?  Read Full »
Dr. Ashaq Hussain Parrey
Rheumatologist

Answer: Hello, Welcome to icliniq.com. I went through your query. There are no drug interactions between Pantoprozole and Diclofenac (Voltaren). In fact, anyone who takes painkillers like Diclofenac has to take Pantoprazole to prevent Diclofenac-induced gastritis. So, relax and take the regular dose of Pa...  Read Full »
 
 

Ask your health query to a doctor online?
 
Ask a Doctor Online »
* guaranteed answer within 4 hours.
 

Ask a Doctor Online

* guaranteed answer within 4 hours
 

Most Viewed


Ankylosing Spondylitis
This article discusses about the causes, pathology, clinical features, musculoskeletal manifestation, investigation and ...Read more »
Is having severe leg pain during pregnancy normal?
Hello doctor, There is a complaint of severe pain in both the legs in my wife who is 14 weeks pregnant. She is unable t ...Read more »
The pulse rate started to fall after giving Epinephrine in a 4-year-old child. Kindly give your opinion.
Hello doctor, I am reviewing the patient care of a 4-year-old child diagnosed with the flu. He was having trouble breat ...Read more »
 
 

Also Read Answers From